How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
24257177
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

My employee took 7- 300 mg allopurinol--is this a danger

Customer Question

my employee took 7- 300 mg allopurinol--is this a danger
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 1 year ago.
Hello
This is unlikely to cause a fatal overdose.
however, it could cause side effects, a gout attack, or kidney damage.
The other issue is why did your employee do this.
This still warrants going immediately to the doctors office or ER.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Customer: replied 1 year ago.
He did it by mistake--essentially he is a Dummy
Expert:  Dr. Thomas, MD replied 1 year ago.
Still needs to be checked by his doctor.
please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.